An explicit solution to Post's Problem over the reals

K. Meer, M. Ziegler, Journal of Complexity (2008) 3–15.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Complexity
Page
3-15
ISSN
LibreCat-ID

Cite this

Meer K, Ziegler M. An explicit solution to Post’s Problem over the reals. Journal of Complexity. Published online 2008:3-15. doi:10.1016/j.jco.2006.09.004
Meer, K., & Ziegler, M. (2008). An explicit solution to Post’s Problem over the reals. Journal of Complexity, 3–15. https://doi.org/10.1016/j.jco.2006.09.004
@article{Meer_Ziegler_2008, title={An explicit solution to Post’s Problem over the reals}, DOI={10.1016/j.jco.2006.09.004}, journal={Journal of Complexity}, author={Meer, Klaus and Ziegler, Martin}, year={2008}, pages={3–15} }
Meer, Klaus, and Martin Ziegler. “An Explicit Solution to Post’s Problem over the Reals.” Journal of Complexity, 2008, 3–15. https://doi.org/10.1016/j.jco.2006.09.004.
K. Meer and M. Ziegler, “An explicit solution to Post’s Problem over the reals,” Journal of Complexity, pp. 3–15, 2008, doi: 10.1016/j.jco.2006.09.004.
Meer, Klaus, and Martin Ziegler. “An Explicit Solution to Post’s Problem over the Reals.” Journal of Complexity, 2008, pp. 3–15, doi:10.1016/j.jco.2006.09.004.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar